Alert archive / South Dakota / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 187, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Aug 3, 2012, 7:10 PM CDT for 6 counties in South Dakota. It was in force for 50 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 3, 2012, 7:10 PM CDT (00:10 UTC)
- Expired
- Aug 3, 2012, 8:00 PM CDT
- In force
- 50 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 80.0 mph
Counties Aurora County, SD, Beadle County, SD, Davison County, SD, Jerauld County, SD, Kingsbury County, SD, Sanborn County, SD
The radar
The Sioux Falls radar (KFSD), 111 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 3, 7:10 PM CDT | HAIL 1 | 3 S Cavour, SD | |
| Aug 3, 7:15 PM CDT | HAIL 1.25 | 10 S Cavour, SD | |
| Aug 3, 7:29 PM CDT | TSTM WND DMG | Mitchell, SD | 30 VEHICLES ON NORTH SIDE OF TOWN HAD WINDOWS BUSTED OUT BY HIGH WINDS. |
| Aug 3, 7:29 PM CDT | TSTM WND GST 79 | 3 N Mitchell, SD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 3, 2:14 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 0.2 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 496 J/kg
- Mixed-layer CIN
- -320 J/kg
- Mixed-layer LCL
- 857 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
865
WUUS53 KFSD 040010
SVRFSD
SDC003-005-035-073-077-111-040100-
/O.NEW.KFSD.SV.W.0187.120804T0010Z-120804T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
710 PM CDT FRI AUG 3 2012
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN AURORA COUNTY IN SOUTH CENTRAL SOUTH DAKOTA...
EASTERN BEADLE COUNTY IN EAST CENTRAL SOUTH DAKOTA...
NORTHERN DAVISON COUNTY IN SOUTHEAST SOUTH DAKOTA...
SOUTHEASTERN JERAULD COUNTY IN CENTRAL SOUTH DAKOTA...
WESTERN KINGSBURY COUNTY IN EAST CENTRAL SOUTH DAKOTA...
SANBORN COUNTY IN EAST CENTRAL SOUTH DAKOTA...
* UNTIL 800 PM CDT
* AT 710 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTH
OF CARPENTER TO WOONSOCKET TO PLANKINTON...AND MOVING SOUTHEAST AT
25 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
IROQUOIS AND FORESTBURG AROUND 725 PM CDT...
MOUNT VERNON AND LETCHER AROUND 730 PM CDT...
LOOMIS AROUND 740 PM CDT...
ARTESIAN AROUND 745 PM CDT...
MITCHELL AROUND 755 PM CDT...
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
BANCROFT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!
&&
LAT...LON 4454 9755 4419 9781 4419 9785 4386 9786
4385 9797 4360 9798 4368 9859 4457 9805
TIME...MOT...LOC 0010Z 301DEG 21KT 4453 9788 4399 9825
4367 9850
WIND...HAIL 80MPH 1.00IN
$$
HANKO2 follow-up statements
223
WWUS53 KFSD 040032
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
732 PM CDT FRI AUG 3 2012
SDC003-073-040042-
/O.CAN.KFSD.SV.W.0187.000000T0000Z-120804T0100Z/
JERAULD SD-AURORA SD-
732 PM CDT FRI AUG 3 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN AURORA AND
SOUTHEASTERN JERAULD COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 4419 9781 4419 9785 4386 9786 4384 9798
4360 9798 4362 9813 4366 9833 4378 9832
4397 9822 4454 9785 4454 9755
TIME...MOT...LOC 0032Z 298DEG 27KT 4445 9765 4390 9799
4373 9820
$$
SDC005-035-077-111-040100-
/O.CON.KFSD.SV.W.0187.000000T0000Z-120804T0100Z/
SANBORN SD-KINGSBURY SD-DAVISON SD-BEADLE SD-
732 PM CDT FRI AUG 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
BEADLE...NORTHERN DAVISON...WESTERN KINGSBURY AND SANBORN COUNTIES
UNTIL 800 PM CDT...
AT 732 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF DE SMET TO 6
MILES EAST OF LETCHER TO MOUNT VERNON...MOVING SOUTHEAST AT 30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
MITCHELL AROUND 745 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!
&&
LAT...LON 4419 9781 4419 9785 4386 9786 4384 9798
4360 9798 4362 9813 4366 9833 4378 9832
4397 9822 4454 9785 4454 9755
TIME...MOT...LOC 0032Z 298DEG 27KT 4445 9765 4390 9799
4373 9820
WIND...HAIL 80MPH 1.00IN
$$993
WWUS53 KFSD 040059
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
759 PM CDT FRI AUG 3 2012
SDC005-035-077-111-040109-
/O.EXP.KFSD.SV.W.0187.000000T0000Z-120804T0100Z/
SANBORN SD-KINGSBURY SD-DAVISON SD-BEADLE SD-
759 PM CDT FRI AUG 3 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BEADLE...NORTHERN
DAVISON...WESTERN KINGSBURY AND SANBORN COUNTIES WILL EXPIRE AT 800
PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN SIOUX FALLS.
LAT...LON 4419 9781 4419 9785 4386 9786 4384 9798
4360 9798 4362 9813 4366 9833 4378 9832
4397 9822 4454 9785 4454 9755
TIME...MOT...LOC 0059Z 298DEG 27KT 4435 9740 4380 9774
4364 9795
$$
HANKOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 3:00 PM CDT, 4 hours 10 minutes earlier.
Area forecast discussion, Aug 3, 3:00 PM CDT, 4 hours 10 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA NATIONAL WEATHER SERVICE SIOUX FALLS SD 300 PM CDT FRI AUG 3 2012 .DISCUSSION.../ISSUED AT 300 PM CDT/ CURRENT THINKING ON THUNDERSTORM EVOLUTION LATE THIS AFTERNOON AND NIGHT HAS NOT REALLY CHANGED MUCH. AIRMASS IS HEATING OUT AHEAD OF COLD FRONT AS NOTED BY AGITATED CU DEVELOPING OVER CENTRAL SD. ONE LACKING FEATURE IS DEEP LOW LEVEL MOISTURE FOR THIS TIME OF YEAR BUT STILL NOT TO BAD WHICH IS HELPING TO PRODUCE 0-3KM CAPES NEAR 2000 ACROSS CENTRAL SD. TORNADO THREAT NOT ALL THAT HIGH DUE TO FAIRLY HIGH LCL. SO AM EXPECTING INITIAL DISCRETE STORMS TO FORM WEST OF THE JAMES RIVER TOWARDS 21Z OR 22Z AND THEN SPREAD EAST AND FORM A SCATTERED TO BROKEN LINEAR LINE AS THEY REACH I29 AROUND 01Z OR 02Z. INITIAL STORMS WILL HAVE THE POTENTIAL FOR LARGE HAIL AND THEN EVOLVE MORE INTO A WIND EVENT WITH DECREASING HAIL THREAT LATER IN THE EVENING. FEEL BEST THREAT FOR THE MOST WIDESPREAD ACTIVITY TO BE NORTH OF I90 BUT SHOULD SEE MORE DEVELOPMENT LATER IN THE NIGHT AS FRONT SAGS INTO NORTHWEST IOWA WHILE H85 FLOW REMAINS OUT OF THE SOUTH ACROSS SOUTHEAST CWA. SO THIS SHOULD AID IN REDEVELOPMENT NORTH OF FRONT LATER TONIGHT AND PERSIST INTO SATURDAY MORNING ACROSS SOUTHEAST CWA. SO NORTHWEST IOWA MAY SEE ITS BEST CHANCE OF RAIN AFTER MIDNIGHT TONIGHT AS OPPOSED TO NORTHERN CWA SEEING BEST CHANCE BEFORE 06Z. ON SATURDAY...THREAT OF SHOWERS AND THUNDERSTORMS WILL PERSIST ACROSS SOUTHEAST CWA IN THE MORNING AND THEN EXIT CWA AS TROF AXIS SHIFTS EAST OF CWA. GUSTY NORTHWEST WINDS WILL DEVELOP OVER WESTERN CWA BY AFTERNOON WITH MUCH COOLER TEMPERATURES ACROSS CWA BEHIND FRONT. HIGH TEMPERATURES WILL ACTUALLY BE A FEW DEGREES BELOW NORMAL WHICH HAS BEEN QUITE RARE THIS SUMMER. SATURDAY NIGHT WILL SEE CLEARING SKIES AND DECREASING WINDS WITH SOME OF THE COOLEST MORNING LOWS IN AWHILE. EXPECTING LOWS MAINLY IN THE LOWER TO MIDDLE 50S ON SUNDAY MORNING. BECAUSE OF THE LIGHT WINDS LEANED CLOSEST TO THE CONSMOS OUTPUT. A COUPLE OF UPPER 40S FROM THE MIDDLE TO UPPER JAMES VALLEY TOWARDS BROOKINGS NOT OUT OF THE QUESTION. SUNDAY LOOKING QUIET AND PLEASANT WITH LIGHT WINDS...CLEAR SKIES AND FAIRLY LOW HUMIDITY VALUES. HIGH PRESSURE WILL DRIFT EAST THROUGH THE DAY...WITH NORTHWEST WINDS BECOMING LIGHT IN SW MN AND NW IA WHILE LIGHT WINDS TURN GRADUALLY TO THE SOUTHEAST OVER SE SD. DID RAISE HIGHS JUST A BIT WITH DRY GROUND AND THE POTENTIAL FOR A LITTLE SUPER ADIABATIC SURFACE WARMING WITH LIGHT WINDS AND A LOT OF SUNSHINE. MONDAY INTO MONDAY NIGHT LOOKING A LITTLE WARMER AS A BOUNDARY WORKS SOUTH INTO THE AREA. DID ADD A SMALL CHANCE FOR THUNDERSTORMS ON MONDAY NIGHT AS THE BOUNDARY WORKS THROUGH BUT WITH THE MAIN UPPER LEVEL SUPPORT OFF TO THE NORTH AND EAST COVERAGE WILL LIKELY NOT BE TOO HIGH. IN THE LATTER PERIODS(TUE/FRI)...A SLIGHT SHIFT IN THE OVERALL PATTERN WITH THE STRONG UPPER LEVEL RIDGE EXPECTED TO SET UP OVER THE ROCKIES VS. THE CENTRAL UNITED STATES AS HAS BEEN THE CASE FOR THE LAST COUPLE OF MONTHS. WHAT THIS MEANS IS STILL THE POTENTIAL FOR SOME PRETTY WARM DAYS...BUT A BETTER CHANCE FOR THE OCCASIONAL COOL FRONT AND SPOTTY CHANCES FOR SHOWERS AND THUNDERSTORMS. SLIGHTLY COOLER AIR IN PLACE ON TUESDAY SHOULD ALLOW FOR TEMPERATURES NEAR OR A LITTLE BELOW NORMAL. AFTER THIS THE UPPER LEVEL RIDGE BUILDS OVER THE ROCKIES WHICH IN TURN STRENGTHENS THE NORTHWEST FLOW OVER THE NORTHERN PLAINS...LEAVING A LOT OF WIGGLE ROOM FOR TEMPERATURE POTENTIAL WITH CHANCES FOR BACKDOOR FRONTS AND DECENT HEATING AHEAD OF ANY OF THESE FRONTS. && .AVIATION.../FOR THE 18Z TAF ISSUANCE/ ISOLATED HIGH BASED THUNDERSTORMS WILL PERSIST INTO EARLY AFTERNOON ACROSS SOUTHEAST SOUTH DAKOTA INTO NORTHWEST IOWA ALONG AN ELEVATED BOUNDARY. THUNDERSTORM DEVELOPMENT WILL SHIFT TO AREAS WEST OF THE JAMES RIVER AFTER 22Z. AS THE STORMS DEVELOP THEY WILL FORM INTO A LINE AND SPREAD EAST REACHING I29 AROUND 01Z AND THEN CONTINUE EAST OVERNIGHT...WITH REDEVELOPMENT EXPECTED BEHIND THE FRONT AFTER 05Z AND PERSIST THROUGH MID MORNING SATURDAY MAINLY SOUTH OF I90. THE MAIN THREAT FOR LARGE HAIL WILL BE WEST OF I29 LATE THIS AFTERNOON AND EARLY EVENING WITH STORMS TRANSITIONING INTO STRONG WINDS WITH GUSTS TO 60 KNOTS POSSIBLE. THE SEVERE THREAT SHOULD WANE BY 05Z. OCCASIONAL MVFR CEILINGS AND VISIBILITIES WITH THE STORMS. && .FSD WATCHES/WARNINGS/ADVISORIES... IA...NONE. MN...NONE. NE...NONE. SD...NONE. &&
Hazardous weather outlook, Aug 3, 10:05 AM CDT, 9 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 1005 AM CDT FRI AUG 03 2012 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-041200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 1005 AM CDT FRI AUG 03 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER THIS AFTERNOON AHEAD OF AN APPROACHING COLD FRONT. INITIATION SHOULD BE ALONG OR WEST OF THE JAMES RIVER AROUND 4 TO 6 PM. THESE INITIAL STORMS WILL HAVE THE POTENTIAL OF PRODUCING UP TO GOLF BALL SIZE HAIL AND WINDS OF 60 MPH. STORMS ARE THEN EXPECTED TO FORM INTO MORE OF A LINE AND PUSH EAST. THE BEST THREAT IN THE MARSHALL...BROOKINGS...SIOUX FALLS AND YANKTON AREAS IS BETWEEN 6 AND 9 PM...WITH UP TO QUARTER SIZE HAIL AND 70 MPH WINDS POSSIBLE. FURTHER SOUTH AND EAST...THE MAIN THREAT IS AFTER 9 PM...WITH WINDS UP TO 60 MPH POSSIBLE. SHOWERS AND THUNDERSTORMS WILL CONTINUE BEHIND THE FRONT AFTER MIDNIGHT...ALTHOUGH SEVERE WEATHER IS NOT ANTICIPATED WITH THIS LATER ACTIVITY. EXCESSIVE TEMPERATURES... HEAT INDICES ARE LIKELY TO APPROACH 100 DEGREES THIS AFTERNOON ALONG AND SOUTHWEST OF A SIOUX CITY TO WESSINGTON SPRINGS LINE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SHOWERS AND THUNDERSTORMS ARE EXPECTED TO LINGER BEHIND THE COLD FRONT ON SATURDAY MORNING...ALTHOUGH SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE WEST OF INTERSTATE 29 AFTER 5 PM AND EAST OF INTERSTATE 29 AFTER 8 PM. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Aug 3, 6:31 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
631 PM CDT FRI AUG 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM HAIL 7 SW HITCHCOCK 44.55N 98.50W
08/03/2012 E1.00 INCH BEADLE SD TRAINED SPOTTER
&&
KWEISSERLocal storm report, Aug 3, 6:55 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
655 PM CDT FRI AUG 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0646 PM HAIL 5 ESE BROADLAND 44.45N 98.25W
08/03/2012 E1.00 INCH BEADLE SD EMERGENCY MNGR
&&
JSHEEHANLocal storm report, Aug 3, 7:02 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
702 PM CDT FRI AUG 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM HAIL 8 SSW HITCHCOCK 44.53N 98.50W
08/03/2012 E1.75 INCH BEADLE SD TRAINED SPOTTER
&&
JSHEEHANLocal storm report, Aug 3, 7:05 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
705 PM CDT FRI AUG 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM TSTM WND GST 2 NNW HURON 44.39N 98.23W
08/03/2012 M78 MPH BEADLE SD ASOS
&&
JSHEEHANThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 7:23 PM CDT | Severe Thunderstorm Warning | FSD | Davison, Hanson, Kingsbury, Lake, Miner, Sanborn | 52 min |
| Aug 3, 7:46 PM CDT | Severe Thunderstorm Warning | FSD | Brookings, Davison, Hanson, Kingsbury, Lake, McCook and 2 more | 44 min |
| Aug 3, 8:23 PM CDT | Severe Thunderstorm Warning | FSD | Minnehaha, Moody | 52 min |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.